de Jong, Johan; van der Put, Marius

Étale cohomology of rigid analytic spaces

Doc. Math., J. DMV 1, 1-56 (1996)


Summary: The paper serves as an introduction to étale cohomology of rigid analytic spaces. A number of basic results are proved, e.g. concerning cohomological dimension, base change, invariance for change of base fields, the homotopy axiom and comparison for étale cohomology of algebraic varieties. The methods are those of classical rigid analytic geometry and along the way a number of known results on rigid cohomology are re-established.

Mathematics Subject Classification

26E30, 14F20